# SDR 9508939916

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM MSP, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATION WAS ACHIEVED.  FLIGHT CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  RESEATED LEFT MAIN GEAR DOOR SWITCH CANNON PLUG.  OPERATIONAL CHECK OK ON GEAR DOOR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
